# SDR UPS804417

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND FS 140 LONG 31R AFTER CORROSION REMOVAL, SKIN WAS FOUND TO BE BEYOND ALLOWABLE LIMITS PER SRM 53-2-0 ON NR 289954.  CUT OUT DAMAGED AREA PER SRM 53-2-1, FABRICATED AND INSTALLED PARTS ACCORDING WITH SRM 53-2-1.
